Cookies?
Library Header Image
LSE Research Online LSE Library Services

Items where Division is "Mathematics" and Year is 2019

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: A | B | C | D | F | G | H | J | K | L | M | O | P | Q | R | S | V | Z
Number of items: 71.

A

Abdi, Ahmad, Cornuejols, Gerard and Lee, Dabeen (2019) Identically self-blocking clutters. In: Lodi, Andrea and Nagarajan, Viswanath, (eds.) Integer Programming and Combinatorial Optimization - 20th International Conference, IPCO 2019, Proceedings. Lecture Notes in Computer Science,11480. Springer Verlag, USA, pp. 1-12. ISBN 9783030179526

Abdi, Ahmad, Cornuejols, Gerard and Lee, Dabeen (2019) Intersecting restrictions in clutters. Combinatorica. ISSN 0209-9683 (In Press)

Abdi, Ahmad and Cornuéjols, Gérard (2019) Idealness and 2-resistant sets. Operations Research Letters, 47 (5). pp. 358-362. ISSN 0167-6377

Abdi, Ahmad, Cornuéjols, Gérard, Guričanová, Natália and Lee, Dabeen (2019) Cuboids, a class of clutters. Journal of Combinatorial Theory, Series B. ISSN 0095-8956

Abdi, Ahmad, Cornuéjols, Gérard and Lee, Dabeen (2019) Resistant sets in the unit hypercube. Mathematics of Operations Research. ISSN 0364-765X (In Press)

Abdi, Ahmad and Guenin, Bertrand (2019) The minimally non-ideal binary clutters with a triangle. Combinatorica, 39 (4). 719 - 752. ISSN 0209-9683

Abdi, Ahmad and Guenin, Bertrand (2019) The two-point Fano and ideal binary clutters. Combinatorica, 39 (4). 753 - 777. ISSN 0209-9683

Abdi, Ahmad and Lee, Dabeen (2019) Deltas, extended odd holes and their blockers. Journal of Combinatorial Theory. Series B, 136. pp. 193-203. ISSN 0095-8956

Adamaszek, Anna, Allen, Peter, Grosu, Codrut and Hladky, Jan (2019) Almost all trees are almost graceful. Random Structures and Algorithms. ISSN 1042-9832 (In Press)

Adsul, Bharat, Garg, Jugal, Mehta, Ruta, Sohoni, Milind and Von Stengel, Bernhard (2019) Fast algorithms for rank-1 Bimatrix games. Operations Research. ISSN 0030-364X (In Press)

Allen, Peter, Böttcher, Julia, Hladký, Jan and Piguet, Diana (2019) Packing degenerate graphs. Advances in Mathematics, 354. ISSN 0001-8708

Allen, Peter, Böttcher, Julia, Skokan, Jozef and Stein, Maya (2019) Regularity inheritance in pseudorandom graphs. Random Structures and Algorithms. ISSN 1042-9832

Alpern, Steve and Howard, J. V. (2019) A short solution to the many-player silent duel with arbitrary consolation prize. European Journal of Operational Research, 273 (2). pp. 646-649. ISSN 0377-2217

Arieli, Itai, Babichenko, Yakov, Peretz, Ron and Young, H. Peyton (2019) The speed of innovation diffusion in social networks. Econometrica. ISSN 0012-9682

B

Balogh, József, Clemen, Felix Cristian, Skokan, Jozef and Wgner, Adam Zsolt (2019) The Ramsey number of fano plane versus tight path. Electronic Journal of Combinatorics. ISSN 1077-8926 (In Press)

Balogh, József, Narayanan, Bhargav and Skokan, Jozef (2019) The number of hypergraphs without linear cycles. Journal of Combinatorial Theory, Series B, 134. pp. 309-321. ISSN 0095-8956

Banner, Adrian, Fernholz, Robert, Papathanakos, Vassilios, Ruf, Johannes and Schofield, David (2019) Diversification, volatility, and surprising alpha. Journal of Investment Consulting. ISSN 1424-6035 (In Press)

Barmapalias, George, Fang, Nan and Lewis-Pye, Andrew (2019) Monotonous betting strategies in warped casinos. Information and Computation. ISSN 0890-5401 (In Press)

Barmpalias, George, Huang, Neng, Lewis-Pye, Andrew, Li, Angsheng, Li, Xuechen, Pan, Yicheng and Roughgarden, Tim (2019) The idemetric property: when most distances are (almost) the same. Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, 475 (2222). ISSN 1364-5021

Barmpalias, George and Lewis-Pye, Andrew (2019) Compression of data streams down to their information content. IEEE Transactions on Information Theory, 65 (7). pp. 4471-4485. ISSN 0018-9448

Basu, Amitabh, Conforti, Michele, Di Summa, Marco and Zambelli, Giacomo (2019) Optimal cutting planes from the group relaxations. Mathematics of Operations Research, 44 (4). pp. 1208-1220. ISSN 0364-765X

Bednarz, David B., Muench, Paul L., Krupansky, Nicholas A. and Von Stengel, Bernhard (2019) Games of timing with detection uncertainty and numerical estimates. In: Shoemaker, Charles M., Nguyen, Hoa G. and Muench, Paul L., (eds.) Unmanned Systems Technology XXI. SPIE, USA. ISBN 9781510627079

Biggs, Norman (2019) Thomas Harriot on the coinage of England. Archive for History of Exact Sciences, 73 (4). pp. 361-383. ISSN 0003-9519

Bingham, N. H. and Ostaszewski, Adam (2019) Beyond Haar and Cameron-Martin: the Steinhaus support. Topology and its Applications, 260. pp. 23-56. ISSN 0166-8641

Bjorkman, Beth, Cochran, Garner, Gao, Wei, Keough, Lauren, Kirsch, Rachel, Phillipson, Mitch, Rorabaugh, Danny, Smith, Heather and Wise, Jennifer (2019) k-foldability of words. Discrete Applied Mathematics, 259. pp. 19-30. ISSN 0166-218X

Botler, F., Corsten, J., Dankovics, A., Frankl, N., Hàn, H., Jiménez, A. and Skokan, J. (2019) Maximum number of triangle-free edge colourings with five and six colours. Acta Mathematica Universitatis Comenianae, 88 (3). pp. 495-499. ISSN 0862-9544

Böttcher, Julia, Han, Jie, Kohayakawa, Yoshiharu, Montgomery, Richard, Parczyk, Olaf and Person, Yury (2019) Universality for bounded degree spanning trees in randomly perturbed graphs. Random Structures and Algorithms, 55 (4). pp. 854-864. ISSN 1042-9832

Böttcher, Julia, Montgomery, Richard, Parczyk, Olaf and Person, Yury (2019) Embedding spanning bounded degree graphs in randomly perturbed graphs. Mathematika. ISSN 0025-5793 (In Press)

C

Correa, Jose, Dütting, Paul, Fischer, Felix and Schewior, Kevin (2019) Prophet inequalities for i.i.d. random variables from an Unknown distribution. In: 20th ACM conference on Economics and Computation, 2019-06-24 - 2019-06-28.

D

Dadush, Daniel, Végh, László A. and Zambelli, Giacomo (2019) Rescaling algorithms for linear conic feasibility. Mathematics of Operations Research. ISSN 0364-765X (In Press)

Dassios, Angelos, Lim, Jia Wei and Qu, Yan (2019) Exact simulation of truncated Levy subordinator. ACM Transactions on Modeling and Computer Simulation. ISSN 1049-3301 (In Press)

De Lara, Michel and Gossner, Olivier (2019) Payoffs-beliefs, duality and the value of information. SIAM Journal on Optimization. ISSN 1052-6234 (In Press)

Dütting, Paul, Feng, Zhe, Narasimham, Harikrishna, Parkes, David C. and Ravindranath, Sal S (2019) Optimal auctions through deep learning. In: Proceedings of ICML 2019. Proceedings of Machine Learning Research,97. UNSPECIFIED, USA.

Dütting, Paul, Fischer, Felix and Parkes, David C. (2019) Expressiveness and robustness of first-price position auctions. Mathematics of Operations Research, 44 (1). pp. 196-211. ISSN 0364-765X

Dütting, Paul and Kesselheim, Thomas (2019) Posted pricing and prophet inequalities with inaccurate priors. In: 20th ACM conference on Economics and Computation, 2019-06-24 - 2019-06-28.

Dütting, Paul, Roughgarden, Tim and Talgam-Cohen, Inbal (2019) Simple versus optimal contracts. In: 20th ACM conference on Economics and Computation, 2019-06-24 - 2019-06-28.

Dütting, Paul, Roughgarden, Tim and Talgam-Cohen, Inbal (2019) The complexity of contracts. In: ACM-SIAM Symposium on Discrete Algorithms, SODA'20, Salt Lake City, UT, USA. UNSPECIFIED, USA. (In Press)

F

Frankl, Nóra (2019) Partitioning infinite hypergraphs into few monochromatic berge-paths. Graphs and Combinatorics. ISSN 0911-0119 (In Press)

G

Gapeev, Pavel V. (2019) Perpetual dual American barrier options for short sellers. In: 14th Workshop on Stochastic Models, Statistics and their Application, 2019-03-06 - 2019-03-08, Technical University of Dresden. (In Press)

Gapeev, Pavel V. (2019) Solving the dual Russian option problem by using change-of-measure arguments. High Frequency, 2 (2). pp. 76-84. ISSN 2470-6981

Gapeev, Pavel V. and Jeanblanc, Monique (2019) Defaultable claims in switching models with partial information. International Journal of Theoretical and Applied Finance, 22 (4). ISSN 0219-0249

Gapeev, Pavel V., Rodosthenous, Neofytos and Chinthalapati, V.L Raju (2019) On the Laplace transforms of the first hitting times for drawdowns and drawups of diffusion-type processes. Risks, 7 (3). ISSN 2227-9091

Garg, Jugal and Végh, László A. (2019) A strongly polynomial algorithm for linear exchange markets. In: Proceedings of the 51st Annual ACM SIGACT Symposium on the Theory of Computing. UNSPECIFIED. (In Press)

H

Hulley, Hardy and Ruf, Johannes (2019) Weak tail conditions for local martingales. Annals of Probability, 47 (3). pp. 1811-1825. ISSN 0091-1798

Husić, Edin, Li, Xinyue, Hujdurović, Ademir, Mehine, Miika, Rizzi, Romeo, Mäkinen, Veli, Milanič, Martin and Tomescu, Alexandru I. (2019) MIPUP: minimum perfect unmixed phylogenies for multi-sampled tumors via branchings and ILP. Bioinformatics, 35 (5). pp. 769-777. ISSN 1367-4803

J

Janson, Svante and Sorkin, Gregory B. (2019) Successive minimum spanning trees. In: International Conference on Randomization and Computation (Random) 2019, 2019-09-20 - 2019-09-22, MIT Stata Center.

K

Kardaras, Constantinos and Ruf, Johannes (2019) Projections of scaled bessel processes. Electronic Communications in Probability, 24. ISSN 1083-589X

Keevash, Peter, Long, Eoin and Skokan, Jozef (2019) Cycle-complete ramsey numbers. International Mathematics Research Notices.

Kirsch, Rachel and Radcliffe, A. J. (2019) Many triangles with few edges. Electronic Journal of Combinatorics, 26 (2). ISSN 1077-8926

Kupavskii, Andrey, Mustafa, Nabil H. and Swanepoel, Konrad (2019) Bounding the size of an almost-equidistant set in Euclidean space. Combinatorics, Probability and Computing, 28 (2). pp. 280-286. ISSN 0963-5483

Kusnetsov, Michael and Veraart, Luitgard A. M. (2019) Interbank clearing in financial networks with multiple maturities. SIAM Journal on Financial Mathematics, 10 (1). pp. 37-67. ISSN 1945-497X

L

Lin, A and Swanepoel, Konrad (2019) Ordinary planes, coplanar quadruples, and space quartics. Journal of the London Mathematical Society, 100 (3). pp. 937-956. ISSN 0024-6107

Lin, Aaron (2019) Equilateral sets in the ℓ1 sum of Euclidean spaces. Beiträge zur Algebra und Geometrie / Contributions to Algebra and Geometry. ISSN 0138-4821

Lo, Allan, Patel, Viresh, Skokan, Jozef and Talbot, John (2019) Decomposing tournaments into paths. Proceedings of the London Mathematical Society. ISSN 0024-6115 (In Press)

M

Mortini, Raymond and Sasane, Amol (2019) The bass and topological stable ranks for algebras of almost periodic functions on the real line, II. Banach Journal of Mathematical Analysis, 13 (3). pp. 565-581. ISSN 1735-8787

O

Ostaszewski, Adam (2019) Subdominant eigenvalue location and the robustness of dividend policy irrelevance. In: Brzdek, Janusz, Popa, Dorian and Rassias, Themistocles M., (eds.) Ulam type stability. Springer International Publishing AG, Cham, Switzerland. (In Press)

Ostaszewski, Adam and Bingham, N. H. (2019) General regular variation, Popa groups and quantifier weakening. Journal of Mathematical Analysis and Applications. ISSN 0022-247X (In Press)

Ostaszewski, Adam and Bingham, N. H. (2019) Variants on the Berz sublinearity theorem. Aequationes Mathematicae, 93 (2). pp. 351-369. ISSN 0001-9054

Ostaszewski, Adam and Davies, Roy O. (2019) Optimal forward contract design for inventory: a value-of-waiting analysis. In: Brzdek, Janusz, Popa, Dorian and Rassias, Themistocles M., (eds.) Ulam type stability. Springer International Publishing AG, Cham, Switzerland. (In Press)

P

Paddrick, Mark, Rajan, Sriram and Young, H. Peyton (2019) Contagion in derivatives markets. Management Science. ISSN 0025-1909 (In Press)

Paddrick, Mark and Young, H. Peyton (2019) How safe are central counterparties in credit default swap markets? Mathematics and Financial Economics. ISSN 1862-9679 (In Press)

Q

Qu, Yan, Dassios, Angelos and Zhao, Hongbiao (2019) Exact simulation of gamma-driven Ornstein–Uhlenbeck processes with finite and infinite activity jumps. Journal of the Operational Research Society. ISSN 0160-5682 (In Press)

R

Ruf, Johannes and Wolter, James Lewis (2019) Nonparametric identification of the mixed hazard model using martingale-based moments. Econometric Theory. ISSN 0266-4666

Ruf, Johannes and Xie, Kangjianan (2019) Generalised Lyapunov functions and functionally generated trading strategies. Applied Mathematical Finance, 26 (4). 293 - 327. ISSN 1350-486X

Ruf, Johannes and Xie, Kangjianan (2019) Generalized Lyapunov functions and functionally generated trading strategies. Applied Mathematical Finance, 26 (4). pp. 293-327. ISSN 1350-486X

S

Sasane, Amol (2019) Algebraic characterisation of approximate controllability of behaviours of spatially invariant systems. Systems and Control Letters. ISSN 0167-6911 (In Press)

Sasane, Amol (2019) Topological stable rank of E′(R). Mathematische Zeitschrift. ISSN 0025-5874 (In Press)

Sasane, Amol and Ufnarovski, Victor (2019) Eigenvectors of the SO(3,R) matrices. Journal of Geometry and Symmetry in Physics. ISSN 1312-5192 (In Press)

V

Veraart, Luitgard A. M. (2019) Distress and default contagion in financial networks. Mathematical Finance. ISSN 0960-1627 (In Press)

Z

Zervos, Mihail, Rodosthenous, Neofytos, Lon, Pui Chan and Bernhardt, Thomas (2019) Discretionary stopping of stochastic differential equations with generalised drift. Electronic Journal of Probability. ISSN 1083-6489 (In Press)

Zhu, G. H., Li, H. C., Underwood, I. and Li, Z.H. (2019) Specific surface area and neutron scattering analysis of water’s glass transition and micropore collapse in amorphous solid water. Modern Physics Letters A, 33 (31). ISSN 0217-9849

This list was generated on Sun Jan 19 18:35:19 2020 GMT.